# SDR IPXA10659140

- Difficulty date: April 1, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- Aircraft time: 33,300 hours, 10,101 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146T500421
- Condition: Cracked
- Location: Bulk Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:6C,  BULK CARGO COMPT STA 1417 LBL 8" FLOOR CHANNEL LOWER RIVET AREA FOUND CRACKED.  BULK CARGO COMPT STA 1417 LBL 8" FLOOR CHANNEL REPLACED IAW SRM 51-10-02 AND INSTALLED IAW SRM 51-40-02, REV 46.
